Items where Author is "Viana, Luiz"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleAraújo, Bruno Sérgio and Demarque, Reginaldo and Viana, Luiz (2023) Carleman inequality for a class of super strong degenerate parabolic operators and applications. ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2023 (9). pp. 1-25. ISSN 1417-3875 Viana, Luiz (2021) 3D incompressible flows with small viscosity around distant obstacles. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (31). pp. 1-21. ISSN 1417-3875 |